# SDR SWAA2021030152192

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,150 hours, 19,528 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA054046L
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT UNABLE TO MAINTAIN THRUST SETTING - LEFT ENGINE ABOUT 5% BELOW TARGET N; AUTOTHROTTLES DISCONNECTED COMPLETED ENGINE LIMIT OR SURGE OR STALL QRH ALL INDICATIONS RETURNED TO NORMAL AFTER THAT / R&R FUEL PUMP PACKAGE; OPS CK & LEAK CK OK PER MT 773-11-00 RAR 89490 RAR 89491 P/N OFF 442597 S/N OFF BECW9075 P/N ON 442653 S/N ON BECW3337 P/N OFF 828300-5 S/N OFF YA054046-L P/N ON 828300-11 S/N ON YA050749
